Kappe, Luise-Charlotte; Tomkinson, M. J.
Some conditions implying that an infinite group is abelian
Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998) , p. 187-209
Zbl 0929.20026 | MR 1675275
URL stable : http://www.numdam.org/item?id=RSMUP_1998__100__187_0

Bibliographie

[1] C. Delizia, Finitely generated soluble groups with a condition on infinite subsets, Istit. Lombardo Accad. Sci. Lett. Rend. A, 128 (1994), pp. 201-208. MR 1433488 | Zbl 0882.20020

[2] V. Faber - R. LAVER - R. McKENZIE, Coverings of groups by abelian subgroups, Canad. J. Math., 30 (1978), pp. 933-945. MR 506252 | Zbl 0383.20026

[3] J.R.J. Groves, A conjecture of Lennox and Wiegold concerning supersolvable groups, J. Austral. Math. Soc., 31 (1981), pp. 459-463. MR 638274 | Zbl 0492.20019

[4] N.D. Gupta, Some group-laws equivalent to the commutative law, Arch. Math., 17 (1966), pp. 97-102. MR 195940 | Zbl 0135.04302

[5] M. Hall, The Theory of Groups, The Macmillan Company, New York (1959). MR 103215 | Zbl 0084.02202

[6] L.-C. Kappe - M. J. TOMKINSON, ,Some conditions impLying that a group is abelian, Algebra Colloquium, 3 (1996), pp. 199-212. MR 1412650 | Zbl 0855.20027

[7] O.H. Kegel - B. A. F. WEHRFRITZ, Locally Finite Groups, North-Holland, Amsterdam (1973). MR 470081 | Zbl 0259.20001

[8] P.S. Kim - A.H. Rhemtulla - H. Smith, A characterization of infinite metabelian groups, Houston J. Math., 17 (1991), pp. 429-437. MR 1126607 | Zbl 0744.20033

[9] P. Longobardi - M. MAJ, Finitely generated soluble groups with an Engel condition on infinite subsets, Rend. Sem. Mat. Univ. Padova, 89.(1993), pp. 97-102. Numdam | MR 1229046 | Zbl 0797.20031

[10] P. Longobardi - M. MAJ, A finiteness condition concerning commutators in groups, Houston J. Math., 19 (1993), pp. 505-512. MR 1251605 | Zbl 0813.20026

[11] P. Longobardi - M. MAJ - A. H. RHEMTULLA, Infinite groups in a given variety and Ramsey's theorem, Comm. Algebra, 20 (1992), pp. 127-139. MR 1145329 | Zbl 0751.20020

[12] J.C. Lennox - J. WIEGOLD, Extensions of a problem of Paul Erdös on groups, J. Austral. Math. Soc., 31 (1981), pp. 459-463. MR 638274 | Zbl 0492.20019

[13] B.H. Neumann, A probLem of Paul Erdös on groups, J. Austral. Math. Soc., 21 (1976), pp. 467-472. MR 419283 | Zbl 0333.05110

[14] O. Puglisi - L.S. Spiezia, A combinatorial property of certain infinite groups, Comm. Algebra, 22 (1994), pp. 1457-1465. MR 1261270 | Zbl 0803.20024

[15] D.J.S. Robinson, A Course in the Theory of Groups, Springer-Verlag, New York, Berlin, Heidelberg (1982). MR 648604 | Zbl 0483.20001

[16] L.S. Spiezia, A property of the variety of 2-Engel groups, Rend. Sem. Mat. Univ. Padova, 91 (1994), pp. 225-228. Numdam | MR 1289638 | Zbl 0816.20027

[17] M.J. Tomkinson, FC-Groups, Pitman, Boston, London, Melbourne (1973). Zbl 0547.20031